MAUDE Adverse Event Report: RAPID-MEDICAL LTD COMANECI 17; COMANECI EMBOLIZATION ASSISST DEVICE

RAPID-MEDICAL LTD COMANECI 17; COMANECI EMBOLIZATION ASSISST DEVICE
Model Number ANPP7199
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.Thrombus formation is a known potential complication associated with the use of coil embolization assist devices, including comaneci device.The ifu identifies thrombus as potential complications associated with use of the device.
 
Event or Problem Description
The following event was reported throughout the success post market surveillance study.The patient was treated for right middle cerebral artery aneurysm coil embolization with the comaneci 17 as coil embolization assist device.While placing the embolization coil inside the aneurysm the physician noticed a thrombus forming within the comaneci stent.The physician stopped the coiling and removed the comaneci and the microcatheters from the patient's anatomy.A follow up contrast run still showed some slow filling of the distal right m3/m4 branches, therefore, a medication was administrated, and a follow up contrast run showed normal distal perfusion without evidence of distal thromboembolism.A neurological exam was performed 19 days post procedure, the patient was clinically asymptomatic and had no clinical sequelae, mrs score was 0.

Brand Name
COMANECI 17
Common Device Name
COMANECI EMBOLIZATION ASSISST DEVICE
Manufacturer (Section D)
RAPID-MEDICAL LTD
carmel building, p.o.b 337
yokneam, 20692 0520
IS  2069205206
Manufacturer (Section G)
RAPID MEDICAL LTD
carmel building, pob.337
yokneam, 20692 05
IS   2069205
Manufacturer Contact
orit yaniv
carmel building, pob.337
yokneam, 20692-05
IS   2069205
MDR Report Key16085192
Report Number3009957947-2023-00001
Device Sequence Number19337874
Product Code PUU
UDI-Device Identifier07290015107150
UDI-Public(01)07290015107150(17)240531(10)211224CS01
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DEN17064
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberANPP7199
Device Catalogue NumberANPP7199
Device Lot Number211224CS01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale